RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 719–722 (Mi de8616)  

This article is cited in 17 scientific papers (total in 17 papers)

Short Communications

The method of differential inequalities for some singularly perturbed partial differential equations

N. N. Nefedov

Lomonosov Moscow State University

Full text: PDF file (486 kB)

English version:
Differential Equations, 1995, 31:4, 668–671

Bibliographic databases:
UDC: 517.95
Received: 14.10.1993

Citation: N. N. Nefedov, “The method of differential inequalities for some singularly perturbed partial differential equations”, Differ. Uravn., 31:4 (1995), 719–722; Differ. Equ., 31:4 (1995), 668–671

Citation in format AMSBIB
\Bibitem{Nef95}
\by N.~N.~Nefedov
\paper The method of differential inequalities for some singularly perturbed partial differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 719--722
\mathnet{http://mi.mathnet.ru/de8616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370340}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 668--671


Linking options:
  • http://mi.mathnet.ru/eng/de8616
  • http://mi.mathnet.ru/eng/de/v31/i4/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Butuzov, N. N. Nefedov, “A singularly perturbed boundary value problem for a second-order equation in the case of variation of stability”, Math. Notes, 63:3 (1998), 311–318  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. F. Butuzov, I. V. Nedelko, “Global influence domains of stable solutions with internal layers”, Sb. Math., 192:5 (2001), 651–691  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. F. Butuzov, I. V. Nedelko, “On the global domain of influence of stable solutions with interior layers in the two-dimensional case”, Izv. Math., 66:1 (2002), 1–40  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “Global domain of attraction of a step-like contrast structure in a critical case”, Comput. Math. Math. Phys., 44:8 (2004), 1334–1355  mathnet  mathscinet  zmath  elib
    5. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “On the global domain of influence of stable steplike contrast structures in the Dirichlet problem”, Comput. Math. Math. Phys., 44:6 (2004), 985–1006  mathnet  mathscinet  zmath
    6. A. M. Il'in, B. I. Suleimanov, “Birth of step-like contrast structures connected with a cusp catastrophe”, Sb. Math., 195:12 (2004), 1727–1746  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. O. E. Omel'chenko, “Steplike contrast structures for a second-order singularly perturbed quasilinear differential equation in the critical case”, Comput. Math. Math. Phys., 45:3 (2005), 454–464  mathnet  mathscinet  zmath
    8. I. V. Denisov, “Corner boundary layer in nonlinear singularly perturbed elliptic problems”, Comput. Math. Math. Phys., 48:1 (2008), 59–75  mathnet  crossref  mathscinet  zmath  isi
    9. Ni Ming Kang, Wu Li Meng, “A step-type solution for the affine singularly perturbed problem of optimal control”, Autom. Remote Control, 74:12 (2013), 2007–2019  mathnet  crossref  isi
    10. V. F. Butuzov, A. I. Bychkov, “Nachalno-kraevaya zadacha dlya singulyarno vozmuschennogo parabolicheskogo uravneniya v sluchayakh dvukratnogo i trekhkratnogo kornya vyrozhdennogo uravneniya”, Chebyshevskii sb., 16:4 (2015), 41–76  mathnet  elib
    11. M. A. Davydova, “Existence and Stability of Solutions with Boundary Layers in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems”, Math. Notes, 98:6 (2015), 909–919  mathnet  crossref  crossref  mathscinet  isi  elib
    12. V. F. Butuzov, “On the Dependence of the Structure of Boundary Layers on the Boundary Conditions in a Singularly Perturbed Boundary-Value Problem with Multiple Root of the Related Degenerate Equation”, Math. Notes, 99:2 (2016), 210–221  mathnet  crossref  crossref  mathscinet  isi  elib
    13. V. F. Butuzov, “Asymptotic behaviour of the solution to a singularly perturbed partially dissipative system with a multiple root of the degenerate equation”, Sb. Math., 207:8 (2016), 1100–1126  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. V. A. Beloshapko, V. F. Butuzov, “Asymptotics of the solution to a singularly perturbed elliptic problem with a three-zone boundary layer”, Comput. Math. Math. Phys., 56:8 (2016), 1414–1425  mathnet  crossref  crossref  isi  elib
    15. I. V. Denisov, “Angular boundary layer in boundary value problems for singularly perturbed parabolic equations with quadratic nonlinearity”, Comput. Math. Math. Phys., 57:2 (2017), 253–271  mathnet  crossref  crossref  isi  elib
    16. V. F. Butuzov, “Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation”, Izv. Math., 81:3 (2017), 481–504  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. V. A. Beloshapko, “Cingulyarno vozmuschennaya ellipticheskaya zadacha Dirikhle s trekhzonnym pogranichnym sloem”, Model. i analiz inform. sistem, 24:3 (2017), 280–287  mathnet  crossref  elib
  • Number of views:
    This page:87
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019